Side Effects Of Consuming Appetite Enhancing Supplements?

Illustration of Side Effects Of Consuming Appetite Enhancing Supplements?
Illustration: Side Effects Of Consuming Appetite Enhancing Supplements? images-na.ssl-images-amazon.com

I am 22 years old, I have a problem with appetite and my BB is below average. Now my bb is 37kg and 158kg high. Is taking curvit medicine safe for me? And there are side effects if you drink it regularly?

1 Answer:

Hello Dila,


Curvit supplements contain ingredients such as vitamins B1, B2, B6, B12, curcuminoid, beta carotene, and ca gluconate. This supplement aims to meet the needs of B vitamins, increase appetite, and maintain endurance. Giving these supplements rarely have side effects because basically the contents of these supplements can be obtained from the food you consume.


Consumption of curcuminoids in large and long-term doses can cause side effects of nausea, flatulence, headaches, or diarrhea. Excess vitamin B can cause complaints of rapid breathing, heart problems, diarrhea, formation of blood clots, or allergic reactions. Consumption of beta carotene in too high a dose can cause skin staining.


Weight that is less than ideal body weight, can be caused by various factors and causes. It is important to consult directly with your doctor about your nutritional state, because underweight can also arise due to certain diseases. To increase body weight, of course the calories you enter must be greater than the calories you spend on daily body activities. You can further consult with a nutrition specialist. Thus the explanation from me, may be useful.

: by

Related Question

Leucorrhoea Is Brown?

Leucorrhoea Is Brown?

(1 year ago)

good afternoon, i am a 24 year old woman, single and have never had free sex. I have been experiencing brown discharge for two days. two days before I felt sore in my miss v area a...

Causes Late Menstruation And Menstrual Cycles Lengthen?

Causes Late Menstruation And Menstrual Cycles Lengthen?

(1 year ago)

Hello, I want to ask, I am 25 years old now, but I often miss my period and I feel that when menstruation the volume is not too much, last I menstruated 1 month and a half ago and ...

A Purulent Lump On The BCG Immunization Scar?

A Purulent Lump On The BCG Immunization Scar?

(9 months ago)

HealthReplies.com … r n My son injected immunization for 1 month lwt a week. R nAfter about 1 month of injection, the lumps appeared and over time they festered. and until th...

Leave a Reply

Your email address will not be published. Required fields are marked *